# SDR UIEA2017093001901

- Difficulty date: September 30, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,833 hours, 20,486 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR THE RT ENGINE PRV.  PERFORMED AIR SUPPLY BITE TEST IAW FIM 36-20-11.  NO FAULTS NOTED, PRV BITE IAW FIM 36-11-18, ITEM 1.  NO FAULT FOUND.  VERIFIED SYSTEM FOR LOOSE CONNECTORS ,SENSE LINE AND LEAK ,NONE NOTED.   RAN RIGHT ENGINE FOR 5 MINUTES, MESSAGE DID NOT PRESENT.  OK FOR SERVICE.
